Stochastic Systems
Home | Articles | Past volumes | About | Login | Notify | Contact | Search
 SSY Home > Vol. 1 (2011) open journal systems 

 Issue 1, Volume 1  
 Diffusion limits for shortest remaining processing time queues   Abstract | PDF
  H. Christian Gromoll, Łukasz Kruk and Amber L. Puha
 Pages: 1-16

 Solving variational inequalities with stochastic mirror-prox algorithm   Abstract | PDF
  Anatoli B. Juditsky, Arkadi S. Nemirovski and Claire Tauvel
 Pages: 17-58

 An ODE for an overloaded X model involving a stochastic averaging principle   Abstract | PDF
  Ohad Perry and Ward Whitt
 Pages: 59-108

 Portfolio rebalancing error with jumps and mean reversion in asset prices   Abstract | PDF
  Paul Glasserman and Xingbo Xu
 Pages: 109-145

 Reflecting Brownian motion in two dimensions: Exact asymptotics for the stationary distribution   Abstract | PDF
  Jim Dai and Masakiyo Miyazawa
 Pages: 146-208

 Issue 2, Volume 1  
 On the superposition of heterogeneous traffic at large time scales   Abstract | PDF
  Luis López-Oliveros and Sidney I. Resnick
 Pages: 209-245

 The missing piece syndrome in peer-to-peer communication   Abstract | PDF
  Bruce Hajek and Ji Zhu
 Pages: 246-273

 Subsampling algorithms for semidefinite programming   Abstract | PDF
  Alexandre W. d'Aspremont
 Pages: 274-305

 Analysis of a splitting estimator for rare event probabilities in Jackson networks   Abstract | PDF
  Jose Blanchet, Kevin Leder and Yixi Shi
 Pages: 306-339

 Nearly periodic behavior in the overloaded G/D/s+GI queue   Abstract | PDF
  Yunan Liu and Ward Whitt
 Pages: 340-410

 Lévy-driven polling systems and continuous-state branching processes   Abstract | PDF
  Onno Boxma, Jevgenijs Ivanovs, Kamil Marcin Kosiński and Michel Mandjes
 Pages: 411-436

Home | Articles | Past volumes | About | Login | Notify | Contact | Search

Stochastic Systems. ISSN: 1946-5238